Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Green discharge with blood shot eyes. Had carotid artery removed from the temple, not on medicines. What can be done?

My mom is 72 year-old female and has has the caarodithod artry removed on the right side of her temple are about a year ago since then the neurologise said she needs to take predison probably for the rest of her life. she does not take it cause of the bloating and has had severe headaches daily and sometimes five times a day. She now has green discharge out her eyes and are reall bad bloodshot? Help..
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
that may be a fungal infection/vessel rupture..because of prednisolone..please get her examined by a doc,,please also get her blood sugar checked..keep in touch..we r here to take care of u
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor